# SDR 97UAL900226

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 733754
- Condition: Failed
- Location: Right
- Component: Sunstrand, 745329
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR LIGHT CAME ON DURING APPROACH.  *S/D*  REPLACED RIGHT INTEGRATED DRIVE GENERATOR.
